# SDR UALA2013021800952

- Difficulty date: February 17, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N519UA
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 73,217 hours, 27,403 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs1660-1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT ANGLE BETWEEN BS 1660 AND 1681 BL 0.  REMOVED AND REPLACED FLOOR SUPPORT ANGLE IAW SRM 51-40-02.  MAJOR REPAIR.
